# SDR FQAR20170801068

- Difficulty date: August 1, 2017
- Submitted: August 22, 2017
- Operation: General aviation
- Aircraft: N332PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843515
- Aircraft time: 4,433 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086003
- Condition: Cracked
- Location: Rt Wing
- Part time: 197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHANNEL IN THE RIGHT WING WAS FOUND CRACKED.  THE CHANNEL IS LOCATED INBOARD ON THE WINGS LOWER SURFACE AND IS RIVETED TO SKIN PANEL.
